Alert archive / New York / Wind Advisories in 2006
Wind Advisory 3, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Jan 18, 2006, 1:28 PM EST for 4 states. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2006, 1:28 PM EST (18:28 UTC)
- Expired
- Jan 19, 2006, 4:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 26 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.5 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 914 m²/s²
- 0-3 km storm-relative helicity
- 1249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 181828 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 128 PM EST WED JAN 18 2006 CTZ001-MAZ001-025-NYZ032-033-038-039-041-042-047-048-051-054-058- 061-063-082-083-VTZ013>015-190230- /O.EXP.KALY.HW.W.0001.000000T0000Z-060118T1800Z/ /O.NEW.KALY.WI.Y.0003.060118T1828Z-060119T0500Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- NORTHERN SARATOGA-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... SARATOGA SPRINGS...WARRENSBURG...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...ALTAMONT...HOOSICK FALLS... HUNTER...TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN... ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH... PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 128 PM EST WED JAN 18 2006 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN ADIRONDACKS...WESTERN MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...SCHOHARIE VALLEY HELDERBERGS...EASTERN CASTKILLS...TACONICS...BERKSHIRES...SOUTHERN VERMONT AND LITCHFIELD HILLS UNTIL MIDNIGHT TONIGHT. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THE VERY STRONG WINDS EARLIER TODAY WILL MOVE TO OUR EAST THIS AFTERNOON. WITH THE SYSTEMS FRONTAL PASSAGE WINDS SHIFTED AROUND TO THE WEST. THE WESTERLY WINDS WILL BE GUSTY...BUT NOT NEARLY AS STRONG AS EARLIER TODAY. ELEVATIONS ABOVE 1000 FEET WILL EXPERIENCE THE STRONGEST WINDS. EVEN THOUGH THESE WIND SPEEDS ARE LESS THAN EARLIER...THEY MAY BE STRONG ENOUGH TO BRING DOWN SOME LARGE LIMBS AND POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CTZ013-NYZ040-043-066-084-181930- /O.EXP.KALY.HW.W.0001.000000T0000Z-060118T1800Z/ SOUTHERN LITCHFIELD-MONTGOMERY-NORTHERN WASHINGTON- EASTERN DUTCHESS-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... AMSTERDAM...WELLSVILLE...WHITEHALL...GRANVILLE...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH 128 PM EST WED JAN 18 2006 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR THE MONTGOMERY... WASHINGTON AND EASTERN DUTCHESS COUNTIES OF NEW YORK AND SOUTHERN LITCHFIELD COUNTY IN CONNECTICUT. THE WINDS HAVE SHIFTED TO THE WEST. THE WINDS WILL BE GUSTY BUT NOT NEARLY AS STRONG AS EARLIER TODAY. $$
2 follow-up statements
000 WWUS71 KALY 190152 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 852 PM EST WED JAN 18 2006 CTZ001-MAZ001-025-NYZ032-033-038-039-041-042-047-048-051-054-058- 061-063-082-083-VTZ013>015-191000- /O.EXT.KALY.WI.Y.0003.000000T0000Z-060119T1000Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- NORTHERN SARATOGA-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... SARATOGA SPRINGS...WARRENSBURG...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...ALTAMONT...HOOSICK FALLS... HUNTER...TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN... ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH... PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 852 PM EST WED JAN 18 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST THURSDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN ADIRONDACKS...WESTERN MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...SCHOHARIE VALLEY HELDERBERGS...EASTERN CASTKILLS...TACONICS...BERKSHIRES...SOUTHERN VERMONT AND LITCHFIELD HILLS. WEST WINDS WILL CONTINUE TO BE GUSTY OVERNIGHT...BUT WILL NOT BE NEARLY AS STRONG AS EARLIER TODAY. ELEVATIONS ABOVE 1000 FEET WILL EXPERIENCE THE STRONGEST WINDS. WIND SPEEDS WILL GRADUALLY SUBSIDE WELL AFTER MIDNIGHT. THESE WIND SPEEDS MAY BE STRONG ENOUGH TO BRING DOWN SOME LARGE LIMBS AND POWER LINES IN ISOLATED SPOTS. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KALY 190900 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 400 AM EST THU JAN 19 2006 CTZ001-MAZ001-025-NYZ032-033-038-039-041-042-047-048-051-054-058- 061-063-082-083-VTZ013>015-191000- /O.CAN.KALY.WI.Y.0003.000000T0000Z-060119T1000Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- NORTHERN SARATOGA-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... SARATOGA SPRINGS...WARRENSBURG...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...ALTAMONT...HOOSICK FALLS... HUNTER...TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN... ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH... PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...BENNINGTON...JACKSONVILLE...NEWFANE... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 400 AM EST THU JAN 19 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELED THE WIND ADVISORY FOR THE SOUTHERN ADIRONDACKS...WESTERN MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...SCHOHARIE VALLEY... HELDERBERGS...EASTERN CASTKILLS...TACONICS...BERKSHIRES...SOUTHERN VERMONT AND LITCHFIELD HILLS. WINDS WILL CONTINUE TO WEAKEN THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Jan 18, 9:35 AM EST, 3 hours 53 minutes earlier.
Area forecast discussion, Jan 18, 9:35 AM EST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
935 AM EST WED JAN 18 2006
.SHORT TERM (REST OF TODAY)...HIGH WIND WARNING REMAINS UP.HAVE HAD
REPORTS OF DAMAGE SUE TO WINDS REFER TO LOCAL STORM REPORT FOR
DETAILS. FLOOD WATCH REMAINS IN EFFECT. UPDATED GRIDS. KPOU
INTO THE WARM AIR TEMPS INTO THE LOWER 60S THERE. SO ADJUSTED TEMPS
BASED ON CURRENT READINGS. STUILL HAVE THEM FALLING THIS AFTERNOON.
ADDED FOG TO WEATHER GRIDS FOR THIS MORNING. FORECAST IS ON TRACK
OTHERWISE SO NO CHANGES BEYIND THIS AFTERNOON.
&&
.PREVIOUS DISCUSSION...
(ISSUED 550 AM EST WED JAN 18 2006)
SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...
THE CYCLONE AFFECTING THE WEATHER IN EASTERN NEW YORK AND WESTERN
NEW ENGLAND WAS NORTH OF THE GREAT LAKES BEFORE DAYBREAK. AN
OCCLUDED FRONT EXTENDED SOUTHWARD...WITH A WARM FRONT ACROSS THE MID
ATLANTIC REGION. WEATHER RADARS INDICATED HEAVY RAIN OVER A PORTION
OF EASTERN NEW YORK. THE HEAVY RAIN WILL MOVE INTO WESTERN NEW
ENGLAND BEFORE DAYBREAK. THE TEMPERATURE ROSE ABOVE FREEZING IN
MUCH OF THE AREA OVERNIGHT. A FEW LOCATIONS IN THE ADIRONDACKS MAY
BE AT OR BELOW FREEZING AT THE MOMENT...BUT THEY WILL LIKELY RISE
ABOVE FREEZING SOON...SO THE WINTER WEATHER ADVISORY WAS ALLOWED TO
EXPIRE AT 5 AM.
THE CENTER OF LOW PRESSURE WILL MOVE INTO QUEBEC PROVINCE THIS
AFTERNOON. THE OCCLUDED FRONT WILL MOVE THROUGH MUCH OF NEW YORK
STATE BY 1 PM...AND THROUGH WESTERN NEW ENGLAND BY 4 PM. HEAVY
RAINFALL IS LIKELY TO OCCUR THIS MORNING...WITH HEAVY SHOWERS
POSSIBLE ALONG THE COLD FRONT...THEN LITTLE OR NO RAINFALL WILL
OCCUR. WHAT PRECIPITATION THERE IS WILL BE CHANGING TO SNOW SHOWERS
AS COLDER AIR FLOWS IN BEHIND THE COLD FRONT. THE NUMERICAL MODELS
CONTINUE TO FORECAST 1 TO 2 INCHES OF RAINFALL ACROSS THE REGION
TODAY. WE HAVE NO REASON TO DOUBT IT BASED ON CURRENT RADAR
OBSERVATIONS. THIS AMOUNT OF RAINFALL MAY CAUSE RIVER AND SMALL
STREAM FLOODING...SO WE CONTINUED THE FLOOD WATCH THAT HAS BEEN IN
EFFECT FOR TODAY. THE WIND SPEED JUST ABOVE A STRONG LOW LEVEL
INVERSION (JUST BELOW 850 MILLIBARS) IS FORECAST TO PEAK AT 80 TO 85
KNOTS PRIOR TO COLD FRONTAL PASSAGE. THERE HAVE BEEN WIND GUSTS IN
EXCESS OF 50 MILES AN HOUR AT NORTH ADAMS AND BENNINGTON THIS
MORNING BEFORE DAYBREAK. WE CONTINUED THE HIGH WIND WARNING THAT
HAD BEEN ISSUED FOR THE HIGHER TERRAIN IN THE COUNTY WARNING AREA
UNTIL 1 PM.
TONIGHT...COLDER AIR WILL CONTINUE TO FLOW INTO THE REGION AS A WEST
NORTHWEST WIND SLOWLY DIMINISHES OVERNIGHT. A LAKE EFFECT SNOW BAND
MAY SET UP OFF OF LAKE ONTARIO INTO THE WESTERN ADIRONDACK
MOUNTAINS. THIS BAND OF SNOW IS LIKELY TO WEAKEN LATE TONIGHT DUE
TO DIRECTIONAL WIND SHEAR...BUT IT SHOULD HAVE ENOUGH PUNCH TO
DEPOSIT FRESH SNOWFALL OVER NORTHERN HERKIMER AND HAMILTON
COUNTIES. WE FORECAST 1 TO 3 INCHES OF SNOWFALL ACCUMULATION THERE.
WE MODIFIED THE PREVIOUS FORECAST FOR THURSDAY SLIGHTLY...FORECASTING
AN ENTIRELY DRY DAY AS A DRY WEST SOUTHWEST GRADIENT LEVEL FLOW IS
FORECAST. A SLIGHT WESTERLY BREEZE IS LIKELY. IT WILL BE RATHER
MILD FOR JANUARY...WITH TEMPERATURES IN THE 40S OVER MUCH OF THE
COUNTY WARNING AREA.
WE CONTINUED THE DRY FORECAST FOR THURSDAY NIGHT...BUT RAISED THE
TEMPERATURE TOWARD DAYBREAK TO ABOVE FREEZING IN ALL LOCATIONS AS
THE LATEST GUIDANCE WAS SUGGESTING THAT THIS COULD OCCUR. A BRISK
WEST SOUTHWEST GRADIENT LEVEL FLOW IS FORECAST...WITH WIND SPEED IN
THE VICINITY OF 50 KNOTS AT AROUND 3 THOUSAND FEET. THIS BRISK WIND
SUGGESTS THE POSSIBILITY THAT THE TEMPERATURE WILL RISE DURING THE
LATTER PORTION OF THE NIGHT PER FORECAST SOUNDINGS.
LONG TERM (FRIDAY THROUGH TUESDAY)...
A CONSEQUENCE OF RAISING THURSDAY NIGHTS TEMPERATURES TOWARD
DAYBREAK WAS TO CHANGE THE PRECIPITATION ON FRIDAY MORNING TO RAIN
INSTEAD OF MIX OF FREEZING AND FROZEN FORMS. WE ADJUSTED SOME OF
THE FORECAST PARAMETERS THROUGH FRIDAY NIGHT...BUT MADE NO CHANGES
TO THE WEEKEND FORECAST. THERE ARE SOME TIMING DIFFERENCES BETWEEN
THE AVIATION AND CANADIAN GLOBAL MODELS FOR SATURDAY. EVEN
SO...THERE IS AGREEMENT THAT THERE IS A GOOD CHANCE OF RAINFALL
SATURDAY. THE EUROPEAN MODEL TAKES THE LOW FURTHER NORTH THAN THE
AVIATION OR CANADIAN...SUGGESTING A WARMER OUTCOME THAN THE LATTER
MODELS ON SATURDAY. HOWEVER...THE RAIN MAY CHANGE TO SNOW NORTH OF
THE MOHAWK VALLEY SATURDAY NIGHT AS THE CYCLONE MOVES TO THE EAST OF
NEW YORK. DRIER AIR IS LIKELY TO TAKE HOLD ON SUNDAY AS HIGH
PRESSURE BUILDS IN.
AVIATION...
A MIXTURE OF VFR AND ISOLATED MVFR CONDITIONS WILL FALL TO MVFR/IFR
LEVELS WITH ISOLATED LIFR BTWN 06Z AND 12Z FOR THE KPOU-KGFL ROUTE.
ANY LEFTOVER -FZRA WILL CHANGE TO -RA AT GFL BY 10Z AS TEMPS RISE
ABOVE FREEZING. MODERATE TO STRONG TURBULENCE WILL CONTINUE AS
STRONG LOW-LEVEL WIND SHEAR IN THE LOWER 2 KFT OF 40-50 KNOTS IS
LIKELY UNTIL 12Z-15Z. AN OCCLUDED FRONT ASSOCIATED WITH THE STRONG
SFC LOW PASSING THROUGH GEORGIAN BAY AT 06Z WILL BRING A 6-10 HOUR
WINDOW OF MODERATE TO HEAVY RAINFALL. THE HEAVIEST RAINFALL WILL
OCCUR PRIOR TO 18Z AS THE FRONT PASSES THROUGH WITH THE WINDS
SHIFTING FROM THE S/SE AT 10-20 KNOTS TO THE S/SW AT 15-25 KNOTS
WITH SOME GUSTS TO 35 KNOTS. CONDITIONS WILL IMPROVE TO MVFR LEVELS
18Z-20Z. COLDER AIR WILL BE FILTERING IN BEHIND THE OCCLUDED FRONT
WITH SOME SNOW MIXING IN MAINLY NORTH OF KALB. THE SHOWERY
PRECIPITATION IN THE WAKE OF THE BOUNDARY WILL END BTWN 22Z-01Z.
CIGS WILL RISE TO SCT-BKN035 WITH W/SW WINDS AT 10-20 KNOTS WITH
GUSTS TO 30-35 KNOTS.
HYDROLOGY...
A FLOOD WATCH CONTINUES FROM THE MOHAWK RIVER BASIN...WASHINGTON
COUNTY AND SOUTHERN VERMONT SOUTHWARD. A INTENSE AREA OF LOW
PRESSURE WILL CONTINUE TO MOVE NORTHEAST INTO SOUTHWESTERN QUEBEC
WITH THE OCCLUDED BOUNDARY TO THE STORM SYSTEM FOCUSING A 6-10 HOUR
PERIOD OF VERY HEAVY RAINFALL. TEMPERATURES WILL CONTINUE TO RISE
INTO THE 40S WITH SOME SCATTERED LOWER 50S OVER THE HYDRO SERVICE
AREA. THE GFS AND CAN REGIONAL CONTINUES TO PLACE 1-2.5 INCHES OF
QPF OVER THE AREA...WITH THE HEAVIEST TOTALS OVER THE SRN
ADIRONDACKS. SOME OF THIS QPF IS THE SLEET AND FZRA THIS MORNING.
THE NAM HAS LESS QPF WITH ROUGHLY THREE QUARTERS OF AN INCH TO AN
INCH AND HALF. SNOW MELT COUPLED WITH THE RUNOFF FROM THE HEAVY WILL
POSE PROBLEMS FOR STREAMS AND RIVER BASINS IN WRN NEW ENGLAND...THE
SCHOHARIE VALLEY...THE LOWER CATSKILLS AND THE MID AND UPPER HUDSON
REGION. THE PRECIP WILL TRANSITION TO SNOW ESPECIALLY NORTHWEST OF
THE CAPITAL REGION THIS AFTERNOON. THIS WILL HELP SLOW DOWN THE
RUNOFF. THE HOUSATONIC RIVER BASIN CONTINUES IN THE ALERT/CAUTIONARY
STAGE THIS MORNING...SINCE MANY POINTS JUST RECEDED FROM THE WEEKEND
EVENT. THIS RIVER BASIN...INCLUDING GAYLORDSVILLE...STEVENSON AND
FALLS VILLAGE MAY HAVE MINOR FLOODING OR EVEN ISOLATED MODERATE
FLOODING IF OVER 1-2 INCHES OF RAINFALL OCCURS THERE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...CTZ001-013 HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST
THIS AFTERNOON.
CTZ001-013 FLOOD WATCH REMAINS IN EFFECT THROUGH THIS
AFTERNOON.
MA...MAZ001-025 HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST
THIS AFTERNOON.
MAZ001-025 FLOOD WATCH REMAINS IN EFFECT THROUGH THIS
AFTERNOON.
NY...NYZ032-033-038>043-047-048-051-054-058-061-063-066-082>084
HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON.
NYZ038>040-043-047>054-058>061-063>066-084 FLOOD WATCH REMAINS
IN EFFECT THROUGH THIS AFTERNOON.
VT...VTZ013>015 HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST
THIS AFTERNOON.
VTZ013>015 FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON.
&&Hazardous weather outlook, Jan 18, 5:56 AM EST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 556 AM EST WED JAN 18 2006 NYZ032-033-041-042-082-083-191200- NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN FULTON-SOUTHEAST WARREN- 556 AM EST WED JAN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER...HAMILTON... NORTHERN SARATOGA AND WARREN COUNTIES. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 1 PM. PLEASE REFER TO THE WARNING STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO FORMAL SKYWARN SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME. HOWEVER...PLEASE RELAY ANY REPORTS OF WIND DAMAGE OR MEASURED WIND SPEEDS OVER 40 MPH...ANY MEASURED RAINFALL AMOUNTS OVER ONE INCH...ANY FLOODING THAT MAY BE OCCURRING...OR NEAR BANKFULL STREAMS AND RIVERS TO THE NATIONAL WEATHER SERVICE VIA THE SPOTTER PHONE NUMBER OR THE OFFICE WEBPAGE. CTZ001-013-MAZ001-025-NYZ038>040-043-047-048-051-054-058-061-063- 066-084-VTZ013>015-191200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN DUTCHESS-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 556 AM EST WED JAN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY...THE EASTERN CATSKILLS...THE TACONICS...WASHINGTON COUNTY...SOUTHERN VERMONT...BERKSHIRE COUNTY AND LITCHFIELD COUNTY. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 1 PM. PLEASE REFER TO THE WARNING STATEMENT FOR FURTHER DETAILS. A FLOOD WATCH IS IN EFFECT UNTIL 5 PM. PLEASE REFER TO THE WATCH STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO FORMAL SKYWARN SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME. HOWEVER...PLEASE RELAY ANY REPORTS OF WIND DAMAGE OR MEASURED WIND SPEEDS OVER 40 MPH...ANY MEASURED RAINFALL AMOUNTS OVER ONE INCH...ANY FLOODING THAT MAY BE OCCURRING...OR NEAR BANKFULL STREAMS AND RIVERS TO THE NATIONAL WEATHER SERVICE VIA THE SPOTTER PHONE NUMBER OR THE OFFICE WEBPAGE. NYZ049-050-052-053-059-060-064-065-191200- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- 556 AM EST WED JAN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT AND THE MID HUDSON VALLEY. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT UNTIL 5 PM. PLEASE REFER TO THE WATCH STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO FORMAL SKYWARN SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME. HOWEVER...PLEASE RELAY ANY REPORTS OF WIND DAMAGE OR MEASURED WIND SPEEDS OVER 40 MPH...ANY MEASURED RAINFALL AMOUNTS OVER ONE INCH...ANY FLOODING THAT MAY BE OCCURRING...OR NEAR BANKFULL STREAMS AND RIVERS TO THE NATIONAL WEATHER SERVICE VIA THE SPOTTER PHONE NUMBER OR THE OFFICE WEBPAGE.
In the hours before
Local storm report, Jan 18, 8:39 AM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
839 AM EST WED JAN 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM NON-TSTM WND DMG MIDDLEVILLE 43.14N 74.97W
01/18/2006 HERKIMER NY EMERGENCY MNGR
TREE DOWN ACROSS ROUTE 28
0830 AM NON-TSTM WND DMG NEW HACKENSACK 41.62N 73.87W
01/18/2006 DUTCHESS NY COUNTY OFFICIAL
TREE DOWN ON HOUSE. SINCE 6 AM HAVE HAD REPORTS OF TREES
AND WIRES DOWN ACROSS THE COUNTY
&&Local storm report, Jan 18, 9:26 AM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
926 AM EST WED JAN 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM NON-TSTM WND GST BENNINGTON 42.87N 73.19W
01/18/2006 62.00 MPH BENNINGTON VT ASOS
&&Local storm report, Jan 18, 10:30 AM EST, 2 hours 58 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK TROOP K 1027AM WED JAN 18 2006 #1 0000001 000 KOSS WLSR APTS 00034 FILE 28 PD TOWN OF OSSINING NY0597300 JAN 18-06 TO APB ROAD CONDITION REPORT FOR 1/18/06 1018HRS COUNTYS AFFECTED:WESTCHESTER CONDITION(S) ROAD CLOSED DUE TO TREES LEANING ON WIRES ANTICIPATED RETURN TO NORMAL CONDITION:01/18/06 TIME:UNK SUGGESTED ALTERNATE ROUTE:ROUTE 100 TO STATE HIGHWAY 9A AUTH LT BUSCHE/SENT SAUSEDO 1026HRS
Local storm report, Jan 18, 10:53 AM EST, 2 hours 35 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK TROOP K 1050AM WED JAN 18 2006 #1 0000001 000 KOSS WLSR APTS 00035 FILE 28 PD TOWN OF OSSINING NY0597300 JAN 18-06 TO APB ROAD CONDITION REPORT FOR 1/18/06 TIME:1033HRS COUNTY AFFECTED:WESTCHESTER CONDITIONS:ROAD CLOSED DUE TO TREES LEANING ON WIRES ROADS CLOSED: NORTHERN END OF NORTH STATE ROAD BRIARCLIFF MANOR ANTICIPATED RETURN TO NORMAL CONDITIONS:1/18/06 TIME:UNK SUGGESTED ALTERNATE ROUTE:ROUTE 100 TO STATE HIGHWAY 9A AUTH LT BUSCHE/SENT SAUSEDO 1050HRS
Nearby
Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Wind Advisories in Massachusetts, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.